Hyperidentities and hypervarieties.

Walter Taylor

Aequationes mathematicae (1981)

  • Volume: 23, page 30-49
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Taylor, Walter. "Hyperidentities and hypervarieties.." Aequationes mathematicae 23 (1981): 30-49. <http://eudml.org/doc/136889>.

@article{Taylor1981,
author = {Taylor, Walter},
journal = {Aequationes mathematicae},
keywords = {hypervariety; product varieties; subvarieties; reduct varieties; hyperidentity; variety of lattices; variety of commutative rings},
pages = {30-49},
title = {Hyperidentities and hypervarieties.},
url = {http://eudml.org/doc/136889},
volume = {23},
year = {1981},
}

TY - JOUR
AU - Taylor, Walter
TI - Hyperidentities and hypervarieties.
JO - Aequationes mathematicae
PY - 1981
VL - 23
SP - 30
EP - 49
KW - hypervariety; product varieties; subvarieties; reduct varieties; hyperidentity; variety of lattices; variety of commutative rings
UR - http://eudml.org/doc/136889
ER -

Citations in EuDML Documents

top
  1. Yuri Movsisyan, Vahagn Aslanyan, Super-De Morgan functions and free De Morgan quasilattices
  2. Ivan Chajda, Helmut Länger, Hypersubstitutions in orthomodular lattices
  3. Jonathan D.H. Smith, Axiomatization of quasigroups
  4. Wattapong Puninagool, Sorasak Leeratanavalee, The monoid of generalized hypersubstitutions of type τ = (n)
  5. Ampika Boonmee, Sorasak Leeratanavalee, All completely regular elements in H y p G ( n )
  6. Klaus-Dieter Denecke, Kazimierz Głazek, M -solid varieties and Q -free clones
  7. Klaus Denecke, Prakit Jampachon, T-Varieties and Clones of T-terms
  8. Zyta Szylicka, Proper hypersubstitutions of some generalizations of lattices and Boolean algebras
  9. Klaus Denecke, Jennifer Hyndman, Shelly L. Wismath, The Galois correspondence between subvariety lattices and monoids of hpersubstitutions
  10. K. Denecke, Jörg Koppitz, Pre-solid varieties of semigroups

NotesEmbed ?

top

You must be logged in to post comments.